# SDR ASOA201100095

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 19,740 hours, 17,545 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON MAIN CABIN DOOR WORN ( NON-REQUIRED PLACARDS ).  R & R EXIT PLACARD IAW AMM 11-30-00.  (CLOSED)
